# SDR 2002FA0000666

- Difficulty date: May 1, 2002
- Submitted: May 23, 2002
- Operation: General aviation
- Aircraft: N56136
- Make and model: Piper PA 28-180
- Aircraft serial: 287305538
- Engine: Lyc O360*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 66975
- Part serial: 7303538
- Condition: Cracked
- Location: Vertical Stab
- Part time: 14,077 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER - ON BOTTOM TRAILING EDGE OF VERTICAL STABILIZER.  THE SKIN APPEARED TORN, UPON REMOVAL OF RUDDER.  THE STRUCTURE INSIDE THE VERTICAL STABILIZER APPEARED TO HAVE FATIGUE AND WAS CRACKED TO MIDPOINT OF VERTICAL WIDTH.  NO DAMAGE TO RUDDER.
